fb pixel
Search
Close this search box.
Search
Close this search box.

Suboxone Side Effects

“Reputation of safety and superior medical care, in one exclusive location worldwide.”

Suboxone side effects are similar to those of other opioids.

Generic Name: buprenorphine / naloxone

Suboxone may cause unwanted side effects that require immediate medical attention. Therefore, if any of the following side effects occur  check with your doctor or pharmacist immediately.

Side effects of Buprenorphine may include:

  • Nausea
  • Vomiting
  • Constipation
  • Muscle cramps and aches
  • Flushing or redness of the skin, especially on the face and neck
  • Cough or hoarseness
  • Mild fever
  • Lower back or side pain
  • Distress and Irritability
  • Headache
  • Pain
  • Slow Breathing
  • Yellowing of the eyes or skin

Some signs of Suboxone Overdose may Include:

  • Cold Clammy skin
  • Coma
  • Extreme Weakness
  • Fainting
  • Hypertension
  • Pinpoint pupils
  • Respiratory depression
  • Pin point pupils
  • Sedation
  • Shortness of Breath

However, some Suboxone side effects may not need any medical attention. As your body gets used to the medication some side effects may subside. Yet, if side effects continue or if you are concerned about them, please call your prescribing doctor. Like any other narcotic medicines, buprenorphine can slow your breathing. Death may occur if breathing becomes too weak.

Some patients experience serious allergic reaction to Suboxone. Call your doctor or 991 if your symptoms are severe.

  • Swelling of the lips, tongue, throat
  • Trouble breathing
  • Skin rash or hives

Speak Confidentially

with an opiate detox treatment expert.

Substance Abuse

Although Suboxone stimulates opioid receptors, which actively helps in preventing withdrawal symptoms, Suboxone abuse is undoubtedly possible. When the drug is taken in higher doses than the prescription reflects,  naloxone blockage capabilities come into play. Naloxone limits the euphoria effects, and, although still possible, it also reduces the possibility of a Suboxone overdose.

Withdrawal Symptoms

Suboxone is a partial opioid agonist and is used in opiate dependence treatments, however it is also addictive and can produce the following withdrawal symptoms if a patient suddenly stops taking the medication.

  • Anxiety
  • Depression
  • Digestive distress
  • Fever
  • Headaches
  • Insomnia
  • Irritability
  • Lethargy
  • Muscle aches
  • Nausea
  • Vomiting

The wrong combination of doctor-prescribed drugs can prove lethal. The accidental deaths of celebrities and common individuals alike serve as a caution to the hidden dangers of combining prescription medication, even at a low dosage.

If you suspect a Buprenorphine overdose, immediately contact your local emergency room or poison control center. U.S. residents can call the National Poison Hotline at 1-800-222-1222.

Get your drug treatment questions answered today 1-800-423-2482. We are here for you seven days a week.

Signs of Withdrawal

The thought of going through a Norco withdrawal, even for the strongest people, can cause an immense amount of anxiety and fear. Withdrawal symptoms are challenging to get through and sometimes risky. We always suggest that you consult a doctor before attempting a withdrawal on your own. Symptoms of a Norco withdrawal are both physical and psychological in nature. “Cold Turkey” withdrawal or at-home detox may cause:

  • Intense cravings for opiate drugs.
  • Feelings of nausea or vomiting
  • Stomach cramps and diarrhea.
  • Severe bone and muscle pains
  • Sleepless nights or insomnia
  • Excessive sweating
  • Rapid pulse
  • High blood pressure
  • Tremors
  • Anxiety and agitation

Unfortunately, the distress of a Norco withdrawal often causes intense cravings and urges for the drug. This is why medical detox is the best option for someone who is trying to overcome a Norco addiction. Without treatment, the addiction will continue to grow. If the addiction persists, the user will develop a high tolerance. A higher tolerance increases the risk of overdose.

Hydrocodone (Norco) Overdose

A Norco overdose occurs when someone takes a dose that is higher than what their body can handle at that specific moment. An overdose has numerous dangerous side effects. It is crucial to identify overdose symptoms promptly in order to receive adequate medical attention. Symptoms of Norco overdose may include:

  • A significant decrease in respiratory rate or total respiratory depression
  • Cold and clammy skin
  • Confusion
  • Cardiac arrest
  • Pale skin or bluish color lips and nails.
  • Muscle flaccidity
  • Hypotension or low blood pressure
  • Extreme sleepiness
  • Death

Opioid drugs such as Norco are depressants, meaning they slow down breathing and heart rate.  An opiate overdose typically compromises breathing, causes unconsciousness and a depressed central nervous system.  Without adequate oxygen, a brain injury may occur.  The extent of the damage depends on how long the brain is without adequate oxygen levels.

To eliminate the risk of overdose, users must seek treatment. The first step toward beating a Norco addiction is complete detoxification. Medical doctors can monitor and manage the discomforts of withdrawal symptoms, making the detoxification much more tolerable and successful.

U.S. Surgeon General is urging individuals, including family and friends of those who use opioid drugs, to keep opioid reversal drugs such as Naloxone at hand.

Norco Addiction Treatment

Waismann Method Medical detoxication offers a wide variety of medical options for Norco detoxification. Our most sought-after treatment is Rapid Detox. In Rapid Detox, withdrawal symptoms occur while the patient sleeps under sedation in a hospital. Our safe and humane rapid detox cleanses opioid drugs from the body’s receptors effectively and quickly. For this reason, the Waismann program is significantly shorter and much more successful than traditional drug rehabs.

We know you didn’t intend to develop an addiction to Norco.  Sometimes a drug addiction can happen, even when you least expect it. Often addiction happens to those who thought the least susceptible. This is why we don’t believe in guilting, shaming or blaming a patient. Our goal is to help you achieve the total detoxification of opioid drugs in the most private, comfortable and effective way possible.

For more information on medical or anesthesia-assisted rapid detox for painkiller addiction, call us today at 310-205-0808.

Rapid Detox

We also understand that you don’t have the several weeks or months traditional drug rehabs demands for a Norco detox. The truth is, there is no need to abandon your responsibilities. We can provide an accelerated Norco detox program in a week to ten days. Our medical detoxification reverses the physical dependence so you can follow through with whichever emotional care or therapy you choose. In most cases, our patients are in the hospital for 2 to 3 days. They then enter our private recovery center, Domus Retreat, to conclude their successful journey to recovery for another few days.

Waismann Method ® Opioid Treatment Specialists have maintained the highest success rates of any opioid detoxification in history. Above all, our patients receive individual care, respect, and compassion.  The program has a specific vision: that everyone seeking treatment for substance abuse should have access to medical care which meets the highest standards of healthcare.

For more information on the best available Norco Addiction Treatment, please call today 1-800-423-2482.

Contact us and learn more about the best treatment options available for you!

Waismann Method VS Other Detox Centers

BE AWARE! If the Components Below Are Not Available, It is NOT the Waismann Method ®

Waismann Method Treatment Entails:

* Because opiate and alcohol withdrawal can lead to medical complications, treatment by a multi board-certified M.D. is pertinent.

What's New at Waismann Method®

Every Day is Fentanyl Awareness Day

Combating the Overdose Crisis with Technology and Social Media INACTION IS NO LONGER AN OPTION In recent years, the shadow of the fentanyl crisis has grown longer and darker...